Couldn't find what you looking for?

TRY OUR SEARCH!

what are the side effects of taking stacers2??????

Loading...

User avatar
Legend
345 posts
Stacker2 contains willow, chromium, mahuang, and kola nut. This is the weak herbal substitute for the ephedrine, caffeine and aspirin stack.

Yes, headaches are most possible side-effects coming from ephedrine. Generally, if the sever headache occure, discontinue with stacker2 intake. Also other side effects could be weakness, insomnia, nause or even vomiting.

Try to take it together with a fluid or food, it could reduce these effects.

However, ephedrine could provoke some other gastrointestinal disorders, so be careful if you take similar products!

Pseud0
Reply

Loading...

Hi there,
As any drugs Stacker 2 has side effects as well. Have you been using these pills to lose weight or you are just planning to use them? I don’t know anybody who used them so I don’t know any personal stories how successful they are. However you need to pay attention to these side effects. Headaches are very often noticed with the pills along with weakness and insomnia. If you have problems with sleep I would than recommend that you find other pills that can help you lose weight. Also vomiting and nausea are often accompanied with these diet pills. I hope that this helped you in any way.
All the best,
Danella
Reply

Loading...

I've tried stacker3 and they were pretty strong but they worked real good as long as you don't eat with them cause if you eat with them they will make you sick and vomit.. Stacker2 does almost the same thing
Reply

Loading...